advertisement

Sinusitis

Question
Posted by: jacinth scott | 2020/04/16

Q.

Antibiotics not reducing my symptoms

I been taking antibiotics ( amoxicillin /clav 500 -125 mg for my sinus for 7 days every 12 hours. I feel better but I still have symtoms  . My ears, throat and head still feels funny. I was wondering can i take tylenol severe tablets for the sinusitis.

Expert's Reply

A.

Sinusitis Expert
- 2020/05/11

You can take painkillers - sometimes a steroid nasal spray is needed to settle the nasal congestion.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.